Advil Dual Action with Acetaminophen Caplets 36 ct

$9.89
In stock
Product Details
UPC: 305730147361
Brand: Advil
Contains 2 medicines. New. Dual action with acetaminophen. Acetaminophen 250 mg and ibuprofen (NSAID) 125 mg tablets. Pain reliever. Caplets (capsule-shaped tablets). www.Advil.com. For most recent product information, visit www.Advil.com. Questions or comments? Call weekdays 9 AM to 5 PM at 1-800-88-Advil.
Save this product for later
Share this product with your friends
Advil Dual Action with Acetaminophen Caplets 36 ct